BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2009 >
Volume 35, Number 1 >

Please use this identifier to cite or link to this item:

Title: Uniform G-Convexity for Vector-Valued Lp Spaces
Authors: Boyko, Nataliia
Kadets, Vladimir
Keywords: Uniform Convexity
Complex Uniform Convexity
Uniform G-convexity
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 35, No 1, (2009), 1p-14p
Abstract: Uniform G-convexity of Banach spaces is a recently introduced natural generalization of uniform convexity and of complex uniform convexity. We study conditions under which uniform G-convexity of X passes to the space of X-valued functions Lp (m,X).
Description: 2000 Mathematics Subject Classification: 46B20.
ISSN: 1310-6600
Appears in Collections:Volume 35, Number 1

Files in This Item:

File Description SizeFormat
2009-001-014.pdf451.33 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License